Please note that LibreCat no longer supports Internet Explorer versions 8 or 9 (or earlier).

We recommend upgrading to the latest Internet Explorer, Google Chrome, or Firefox.




163 Publications

2016 | Journal Article | IST-REx-ID: 1254   OA
A. Golmakani, S. Luzzatto, and P. Pilarczyk, “Uniform expansivity outside a critical neighborhood in the quadratic family,” Experimental Mathematics, vol. 25, no. 2, pp. 116–124, 2016.
View | DOI | Download (ext.)
 
2016 | Journal Article | IST-REx-ID: 1292   OA
S. Durst, M. Kegel, and M. D. Klukas, “Computing the Thurston–Bennequin invariant in open books,” Acta Mathematica Hungarica, vol. 150, no. 2, pp. 441–455, 2016.
View | DOI | Download (ext.)
 
2015 | Conference Paper | IST-REx-ID: 1483   OA
J. Reininghaus, S. Huber, U. Bauer, and R. Kwitt, “A stable multi-scale kernel for topological machine learning,” presented at the CVPR: Computer Vision and Pattern Recognition, Boston, MA, USA, 2015, pp. 4741–4748.
View | DOI | Download (ext.)
 
2015 | Conference Paper | IST-REx-ID: 1495   OA
H. Edelsbrunner, M. Iglesias Ham, and V. Kurlin, “Relaxed disk packing,” in Proceedings of the 27th Canadian Conference on Computational Geometry, Ontario, Canada, 2015, vol. 2015–August, pp. 128–135.
View | Download (ext.)
 
2015 | Journal Article | IST-REx-ID: 1584   OA
T. Biedl, M. Held, S. Huber, D. Kaaser, and P. Palfrader, “Reprint of: Weighted straight skeletons in the plane,” Computational Geometry: Theory and Applications, vol. 48, no. 5, pp. 429–442, 2015.
View | Files available | DOI
 
2015 | Journal Article | IST-REx-ID: 1793   OA
O. Symonova, C. Topp, and H. Edelsbrunner, “DynamicRoots: A software platform for the reconstruction and analysis of growing plant roots,” PLoS One, vol. 10, no. 6, 2015.
View | Files available | DOI
 
2015 | Journal Article | IST-REx-ID: 1938
F. Pausinger and S. Steinerberger, “On the distribution of local extrema in quantum chaos,” Physics Letters, Section A, vol. 379, no. 6, pp. 535–541, 2015.
View | DOI
 
2015 | Thesis | IST-REx-ID: 1399
F. Pausinger, On the approximation of intrinsic volumes. IST Austria, 2015.
View | Files available
 
2015 | Journal Article | IST-REx-ID: 3585
T. Cao, H. Edelsbrunner, and T. Tan, “Proof of correctness of the digital Delaunay triangulation algorithm,” Computational Geometry: Theory and Applications, vol. 48, no. 7, pp. 507–519, 2015.
View | DOI
 
2015 | Conference Paper | IST-REx-ID: 1510
P. Franek and M. Krcál, “On computability and triviality of well groups,” presented at the SoCG: Symposium on Computational Geometry, Eindhoven, Netherlands, 2015, vol. 34, pp. 842–856.
View | Files available | DOI
 
2015 | Journal Article | IST-REx-ID: 1578
T. Cao, H. Edelsbrunner, and T. Tan, “Triangulations from topologically correct digital Voronoi diagrams,” Computational Geometry, vol. 48, no. 7, pp. 507–519, 2015.
View | DOI
 
2015 | Journal Article | IST-REx-ID: 1531
V. Zobel, J. Reininghaus, and I. Hotz, “Visualizing symmetric indefinite 2D tensor fields using The Heat Kernel Signature,” Mathematics and Visualization, vol. 40, pp. 257–267, 2015.
View | DOI
 
2015 | Journal Article | IST-REx-ID: 1555
D. Knipl, P. Pilarczyk, and G. Röst, “Rich bifurcation structure in a two patch vaccination model,” SIAM Journal on Applied Dynamical Systems, vol. 14, no. 2, pp. 980–1017, 2015.
View | DOI
 
2015 | Conference Paper | IST-REx-ID: 1567
H. Edelsbrunner, “Shape, homology, persistence, and stability,” vol. 9411. Springer, 2015.
View
 
2015 | Journal Article | IST-REx-ID: 1682   OA
P. Franek and M. Krcál, “Robust satisfiability of systems of equations,” Journal of the ACM, vol. 62, no. 4, 2015.
View | DOI | Download (ext.)
 
2015 | Conference Paper | IST-REx-ID: 1424   OA
R. Kwitt, S. Huber, M. Niethammer, W. Lin, and U. Bauer, “Statistical topological data analysis-A kernel perspective,” presented at the NIPS: Neural Information Processing Systems, Montreal, Canada, 2015, vol. 28, pp. 3070–3078.
View | Download (ext.)
 
2015 | Journal Article | IST-REx-ID: 1563
G. Graff and P. Pilarczyk, “An algorithmic approach to estimating the minimal number of periodic points for smooth self-maps of simply-connected manifolds,” Topological Methods in Nonlinear Analysis, vol. 45, no. 1, pp. 273–286, 2015.
View | DOI
 
2015 | Conference Paper | IST-REx-ID: 1568
O. Dunaeva, H. Edelsbrunner, A. Lukyanov, M. Machin, and D. Malkova, “The classification of endoscopy images with persistent homology,” in Proceedings - 16th International Symposium on Symbolic and Numeric Algorithms for Scientific Computing, Timisoara, Romania, 2015, p. 7034731.
View | Files available | DOI
 
2015 | Journal Article | IST-REx-ID: 1582
T. Biedl, M. Held, S. Huber, D. Kaaser, and P. Palfrader, “Weighted straight skeletons in the plane,” Computational Geometry: Theory and Applications, vol. 48, no. 2, pp. 120–133, 2015.
View | Files available | DOI
 
2015 | Journal Article | IST-REx-ID: 1828   OA
A. Akopyan, S. Pirogov, and A. Rybko, “ Invariant measures of genetic recombination process,” Journal of Statistical Physics, vol. 160, no. 1, pp. 163–167, 2015.
View | DOI | Download (ext.)
 

Filters and Search Terms

type<>research_data

Search

Filter Publications

Display / Sort

Citation Style: IEEE

Export / Embed